# SDR 2023F00215

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: General aviation
- Engine: Rroyce TRENTXWB84
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Plug
- Part number: FK18240
- Condition: Wrong Part
- Location: Engine Gearbox
- Component: Gearbox
- Component part number: 9050010
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EGB WAS RECEIVED FOR A MAINTENANCE OPERATION NOT RELATED TO THIS EVENT, FROM CUSTOMER.  THIS EGB WAS NEVER BEFORE BY THE REPAIR STATION.  DURING DISASSEMBLY, IT WAS OBSERVED THAT THE EGB HAD TWO OIL PLUGS
- P/N: MS9954-06 (WHERE OIL PLUGS P/N:FK18240 OR P/N:MS9902-06 SHOULD BE INSTALLED AS PER APPROVED DATA)
